# SDR GUUA01190701

- Difficulty date: January 19, 2007
- Submitted: January 29, 2007
- Operation: Air carrier
- Aircraft: N268AS
- Make and model: Emb EMB-120ER
- Aircraft serial: 120202
- Aircraft time: 34,662 hours, 36,422 cycles
- Engine: Pwa PW118B
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AT SCHEDULED ROUTINE MAINTENANCE FOUND LT AND RT EXTERIOR EMERGENCY LIGHTS INOPERATIVE.   SECURED LOOSE CONNECTOR AT LT AFT EXTERIOR EMERGENCY LIGHTS OPERATIONAL CHECK NORMAL.
